CSN Login
Members Online: 7

You are here

Nexavar

budd
Posts: 3
Joined: Aug 2013

Strange question. I have been on nexavar for over a week and doing ok. The thing is, my scalp is tender, not itching so it is not lice, just tender to the touch. It doesn't hurt, like I said just tender.

Is this a common side affect? I haven't read where it is so I am wondering. Is this what it feels like before my hair falls out?:) 

Thanks

Gordon Charles's picture
Gordon Charles
Posts: 91
Joined: Jun 2012

Greetings Budd:  Nexavar was my first med after discovery of mets.  Did a lovely pair of padded sox come with your intro package?  The sox and resulting "hand and foot" tenderness are what I remember.  Not sure if the tenderness thing can extend to your scalp but I suppose it's possible.  If it is the case it's much preferable to the "hand/foot" thing.  That's what ended it for me.  As far as the hair loss part, I don't remember which med did that but if it happens just remember..."God only made a few perfect skulls... the rest he covered with hair!"  PS.  if your hair starts to fall out just go ahead and buzz it yourself.  Enjoy the day!

Subscribe to Comments for "Nexavar"